MathSciNet Relay Station
MathSciNet bibliographic data
MR2341955 (2008h:55031) 55U35 (18G30)
Bergner, Julia E. A characterization of fibrant Segal categories. Proc. Amer. Math. Soc. 135 (2007), no. 12, 4031–4037 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement